# SDR SWAA2022021692149

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD 241AF; UPPER AND LOWER SURFACES HAVE AREAS OF PULLED UP/OUT FIBERGLASS THREADS. / FABRICATED NEW FLOORBOARD 241AF USING 9WN1135) FLOORBOARD (A29251) INSERTS AND (A24893) ADHESIVE IAW B737 SRM 53-0-50-2R-0 (PAR 4A) & BOEING DWG # 144A5-810; (FRAME 3) REV B. BAC5085- REV; 4. AAR OVEN (EO-01) DUE 07-23-18; TIME IN 7.AM TIME OUT 8AM @ 140 DEGREE F.
